# SDR AALA201909119025

- Difficulty date: September 6, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 54,330 hours, 22,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED BAFFLE FRAME AT FR 474, S25L TO S26L. REPLACED BAFFLE PER 51-00-05-01 AND DRAWING 143A7505.
